Diabetes Channel
Topics
Medications
Quicklinks
Related Channels

Glucovance Overdose

Treatment for a Glucovance Overdose

Treatment for a Glucovance overdose varies. If the Glucovance overdose was recent, the healthcare provider may use certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Glucovance overdose may include:
 
  • Fluids through an intravenous line (IV)
  • A sugar (glucose) solution to increase blood sugar
  • Other treatments based on the complications that occur.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on Glucovance.
Diabetes Tips for Seniors

Glucovance Drug Info

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.